# SDR USAASA02117

- Difficulty date: December 31, 2002
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N101UW
- Make and model: Airbus A320-214
- Aircraft serial: 0936
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE EMERGENCY LIGHTS FLASH ON AND OFF.  MAINTENANCE REPLACED A BATTERY PACK AND THE 'A' CHANNEL AND 'B' CHANNEL DECODER/ENCODER UNITS, AND PERFORMED A CABIN INTERCOMMUNICATION DATE SYSTEM RESET FOR TROUBLESHOOTING.  MAINTENANCE REPLACED AN EMERGENCY POWER SUPPLY UNIT TO FIX THE PROBLEM.  OPERATIONALLY CHECKED OK.  (M)
